A generalization to parametric metric spaces

Document Type : Research Paper


Department of Mathematics, Siksha-Bhavana, Visva-Bharati, Santiniketan-731235, Birbhum, West Bengal, India


Following the concept of parametric metric space introduced by N. Hussain et al., the definition of generalized parametric metric space is given. A decomposition theorem from a generalized metric into a family of crisp metrics is established. Another decomposition theorem from a family of the crisp metric into a generalized parametric metric identical to the first one under certain conditions is proved. Some basic results are studied and develop a Banach type fixed point theorem with an application to an integral equation.


Volume 14, Issue 1
January 2023
Pages 229-244
  • Receive Date: 11 April 2022
  • Revise Date: 22 August 2022
  • Accept Date: 27 August 2022